# SDR SWIA202157781

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000817
- Aircraft time: 2,791 hours, 1,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT START OF DESCENT NOTICED A STRONG ACRID/ELECTRICAL SMELL. ALSO REPORTED BY FA AND SEVERAL PASSENGERS AND APPEARED TO MOVE THROUGH CABIN FROM THE FRONT TO THE BACK.  NO INDICATION OF SMOKE.  SMELL DISSIPATED AFTER SEVERAL MINUTES.   REMOVED AND REPLACED AIR COMPRESSOR IN AFT CARGO BAY AREA IN REFERENCE TO APPLICABLE STEPS IN AMM 38-41-02. OPS CHECK GOOD AT THIS TIME. GVI OF ASSOCIATED WIRING WERE GOOD, NO DEFECTS NOTED
